Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

Product ID: B07SFNHZ1R Condition: New

Payflex: Pay in 4 interest-free payments of R180.00. Read the FAQ
Available in other options.
Variations
R 720
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct

  • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen
  • From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

Technical Specifications

Country
USA
Brand
Sudafed
Manufacturer
Kenvue
Binding
Health and Beauty
ReleaseDate
2019-06-07T00:00:01Z
Size
20 Count
UnitCount
1
UPCs
300450551207
EANs
0300450551207